After participating in this educational activity, attendees should be able to:
- Review digoxin and its current place in practice
- Identify the etiology and clinical manifestations of digoxin toxicity
- Discuss appropriate management of digoxin toxicity
- Apply this information to a patient case
Emily Duff, PharmD
PGY1 Pharmacy Resident
Baystate Medical Center
The design and content of Baystate Continuing Interprofessional Education (CE) activities support quality improvement in healthcare and provide fair and balanced views of therapeutic options. Any relevant financial relationships are mitigated prior to the educational activity.
None of the planners or faculty for this educational activity have relevant financial relationship(s) to disclose with ineligible companies whose primary business is producing, marketing, selling, re-selling, or distributing healthcare products used by or on patients.
In support of improving patient care, Baystate Health is jointly accredited by the Accreditation Council for Continuing Medical Education (ACCME), the Accreditation Council for Pharmacy Education (ACPE), and American Nurses Credentialing Center (ANCC), to provide continuing education for the healthcare team.
Baystate Health designates this activity for a maximum of 1.0 contact hours (s) for pharmacists. Pharmacists should claim only the credit commensurate with the extent of their participation in the activity.
- 1.00 ACPE Contact Hours
- 1.00 BCIPE Instructional Hours